# SDR MASA2024113000046

- Difficulty date: November 30, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 18,450 hours, 11,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOILLUMINESCENT STRIP DIM.  R&R PHOTOILLUMINESCENT STRIP ON SEAT 1C, OPS CHECK GOOD.
